# SDR HALA20250203046

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 43,388 hours, 6,919 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,105 hours, 6,701 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - INTERMITTANT FIRE LOOP A ENG. 2 ECAM. REMOVED AND REPLACED FDU #2 PER AMM 26-12-24. OPS CHECK OK, NO FAULTS NOTED. OK FOR SVC.
